# SDR 20000601SH007

- Difficulty date: May 5, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N4914V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0414
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Attach Fitting
- Part number: 24130023
- Condition: Cracked
- Location: Nose Landing Gea
- Part time: 11,971 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR STATION DISCOVERED, WHILE INSPECTING THE NOSE LANDING GEAR DURING AN ANNUAL INSPECTION, THE NOSE LANDING GEAR RETRACTION ACTUATOR ATTACH FITTING WAS FOUND CRACKED FROM THE LOWER LEFT INNER BOLT HOLE TO THE OUTER EDGE OF THE FITTING.  THE CRACK WAS APPROX ONE INCH IN LENGTH.  ALL OF THE LOWER ATTACHING BOLTS WERE FOUND LOOSE.  SUBMITTER SUSPECTED THE CRACK RESULTED DUE TO LOOSENING OF THE LOWER ATTACHING BOLTS.  THESE BOLTS SHOULD BE INSPECTED FOR PROPER TORQUE EVERY 100 HOURS OR ANNUAL INSPECTION.   AIRCRAFT TT:  11,971.1 HOURS. (X)
